# SDR QXEA2015061500323

- Difficulty date: June 10, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 20,648 hours, 21,873 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 85720252104
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E 611AR-OTBD RIB CHAFED AND CRACKED ON UPPER FWD FLANGE AREA.  REMOVED AND REPLACED WITH A NEW RIB IAW SRM 51-42-05.
